# SDR 2007UALA04157

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 46,342 hours, 16,571 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 6490375
- Condition: Leaking
- Location: 1st Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OB'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  CREW COMMENTS:  O2 FLOWS CONTINUOUSLY.  SUPPLEMENTAL DATA UPDATE CAUSE:  REGULATOR LEAKING ON O2 MASK.  REPLACED MASK ASSY AND PROPERLY RESTOWED.  SERVICED O2 SYSTEM TO PROPER LIMIT.
